Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 521625, 8 pages
Research Article

On Fractional Model Reference Adaptive Control

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai 264001, China

Received 19 August 2013; Accepted 30 October 2013; Published 16 January 2014

Academic Editors: A. Atangana, S. C. O. Noutchie, and A. Secer

Copyright © 2014 Bao Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bao Shi, Jian Yuan, and Chao Dong, “On Fractional Model Reference Adaptive Control,” The Scientific World Journal, vol. 2014, Article ID 521625, 8 pages, 2014.